# SDR DALA2022033002141

- Difficulty date: March 18, 2020
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 SECTION I TEMPORARY REPAIR TO LH WING UPPER SKIN AT DRAG FITTING ATTACHMENTS REQUIRES SECTION II PERMANENT REPAIR. CORRECTIVE ACTION: REF ERA 586129-14AD REV A. (1533796)
